MAUDE Adverse Event Report: COVIDIEN BIS; ELECTRODE, CUTANEOUS

COVIDIEN BIS; ELECTRODE, CUTANEOUS
Model Number 186-0106
Medical Device Problem Codes Use of Device Problem (1670); Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post-operatively, the unit had a connection message and had a value of 40-50 while the patient was awake.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Correction: d3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the unit had a connection message and had a value of 40-50 while the patient was awake.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIS
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
Manufacturer (Section G)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21658369
Report Number2936999-2025-00184
Device Sequence Number8346799
Product Code GXY
UDI-Device Identifier20884521134307
UDI-Public20884521134307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number186-0106
Device Catalogue Number186-0106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer05/02/2025
05/19/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date05/04/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown